# SDR MASA20210129038

- Difficulty date: January 12, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121376
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS58.41 AT RIGHT WING.  CORRECTIVE ACTION: RIB LEADING EDGE SS58.41 AT RIGHT WING WAS REPAIRED, PER EA 80-2021-005 REV IR.
